# SDR HEEA955482

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: N1 Coupling
- Part number: 23032345
- Condition: Stepwear
- Location: Coupling Splines
- Part time: 467 hours
- Component: 23031899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL AND 1750 HOUR INSPECTION.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  STEPWEAR IN EXCESS OF MAINTENANCE MANUAL LIMITS ON N1 COUPLING FWD. INTERNAL SPLINES. INSTALLED NEW N1 COUPLING.
